Alert archive / Arkansas / Flash Flood Warnings in 2018

Flash Flood Warning 80, NWS Little Rock, AR

June 22, 2018Bradley County, Calhoun County, Ouachita County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 22, 2018, 8:39 AM CDT for Bradley County, Calhoun County, Ouachita County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 22, 2018, 8:39 AM CDT (13:39 UTC)
Expired
Jun 22, 2018, 11:45 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Bradley County, AR, Calhoun County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 1.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2162 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:40 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 22, 6:40 AM CDT, 1 hour 59 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
640 AM CDT Fri Jun 22 2018

.AVIATION...

Overall VFR flight conditions will be seen over the next 24 hours.
Early Friday morning, very spotty MVFR and IFR clouds may develop
over parts of southern AR, especially near KLLQ. Also, a cold front
will continue to slowly sag southeast through AR, with mainly a wind
shift and much drier air behind this front. Isolated to scattered
showers and thunderstorms will be seen also over southern AR near
the front. Winds behind the front will be west to northwest at less
than 10 mph, while ahead of the front southwest to west at less than
10 mph. (59)

&&

.Prev Discussion.../ Issued 347 AM CDT Fri Jun 22 2018?
.DISCUSSION...

Main concerns in this forecast cycle are chances of convection
each day, and any threat of strong to severe storms, as well as
localized flash flooding due to very moist atmosphere.
Temperatures will start around normal values, then as rain chances
lower next week, temperatures again will be above normal values.

Early Friday morning, a cold front was sagging southeast over AR,
and generally from near DEQ to just south of LIT and to the
northeast to the MS river in TN. A drier airmass was behind the
front with a west to northwest wind. Temperatures were in the
upper 60s to lower 70s, while dew points in the lower 60s to mid
50s. South of the front, temperatures were in the mid and upper
70s, dew points in the lower 70s and winds light from the south.
An area of convection had formed at 315 AM CDT over southwest AR,
and with movement to the southeast. Aloft, the upper low pressure
system was over eastern MO to IL, and rotating some lift and very
light rain over northeast AR. Mostly mid and high clouds were
seen, with only patchy lower stratus clouds and fog in spots.

&&

.SHORT TERM...Today Through Saturday Night

All forecast models, especially the HRRR, has developed the
scattered convection just south of the weak cold front as it sags
southeast. Some lift is seen in guidance as it rotates around the
upper low pressure system. NAM and HRRR have a good forecast trend
of the convection as it develops over southwest AR, moving ESE and
becoming more widespread south of the boundary. The rest of AR
this morning will see a low chance of any rain. The drier airmass
will slowly filter into the state, while the energy rotating
around the upper low pressure system gradually moves east. Most of
today's convection will be confined to southern AR. Enough of
instability will be seen and an isolated strong to severe storm
may develop. Wind and hail are the primary threats. Friday night
to Saturday, models are consistent in stalling the frontal
boundary over or near central AR, and along with the upper zonal
to west flow, show a significant short wave and developing MCS, to
move across AR late Friday night to Saturday morning. The exact
location of the highest convection will be determined by where the
front will set up over AR. Chance to likely POPs are in the
forecast. Also some of the storms may reach severe levels with
winds and hail, with heavy rain, the main threats. Later Saturday
evening to Saturday night, forecast models lift the boundary north
as a warm front, and as additional short wave energy moves into
the region, additional convection may be seen over AR. Otherwise,
temperatures will be around to a bit below normal values.

&&

.LONG TERM...Sunday Through Thursday

Sunday...Precipitation chances will be dependent upon a number of
factors, most of which are mesoscale in nature and therefore
difficult to resolve 48 hours out. As discussed above, a mesoscale
convective system (MCS) is expected to move southeast along a
northward moving frontal boundary Saturday morning. This MCS will
likely produce a strong enough cold pool to reinforce the frontal
boundary making it quasi-stationary by Saturday night. The final
position of this front Saturday night into Sunday morning will
represent the best chances for showers and thunderstorms Sunday
morning.

Right now the consensus of model guidance is that this front/strong
remnant outflow boundary will be in place over northern Arkansas
Sunday morning. As a result, have the highest POPs at 30 to 40
percent across the northern part of the state. The coverage of
storms along this boundary will likely play a role in rain shower
and thunderstorm chances Sunday afternoon as well. The higher the
coverage Sunday morning...the more likely cool air will reinforce
the front leading to higher rain chances Sunday afternoon. The
problem for those wanting more rain is that the synoptic scale flow
supports frontolysis, so in the absence of mesoscale to storm scale
reinforcement, the front will likely weaken or dissipate Sunday
afternoon resulting in dry conditions. By Sunday night the model
consensus is for shortwave ridging aloft...so any lingering showers
or thunderstorms are expected to dissipate quickly after the peak
heating hours on Sunday.

Monday and Tuesday...The consensus of model guidance is that a
strong northerly shortwave trough will move east over the northern
plains Monday night and Tuesday. To the south...upper level ridging
will remain in control of the weather pattern for the region and
large scale forcing for subsidence should keep us dry to start out
the week. Subsidence during the time of year when heating/days are
the longest means that we will heat up quickly to start off the work
week. Highs are likely to climb into the mid to upper 90s by Tuesday
afternoon.

Wednesday through Friday...While model consensus is good through
Tuesday...the GFS and ECMWF diverge on the large scale pattern from
Wednesday through the end of the week. The GFS brings Tuesday's
northern stream trough far enough south to break down the upper
level ridge slightly and even breaks off a small piece of
energy/cooler air aloft and allows this to meander over Arkansas and
the nearby region through the end of the week. In this solution we
will still be seasonably warm...but each afternoon will feature
diurnally driven isolated to scattered showers and thunderstorms.
Wind shear is incredibly weak...so no organized convection is
expected if the GFS solution pans out.

The ECMWF solution keeps the northern stream shortwave trough a bit
farther north on Tuesday. This doesn't make much of a difference in
the short term...but from Wednesday through Friday the consequence
of this is that upper level ridging builds over the region and is
only reinforced by heating each day. By next Friday the ECMWF
advertises a 594 dm high over Arkansas while the GFS keeps
geopotential heights at 588 dm. These higher geopotential heights at
the 500 mb level a representative of the build up of heat in the
troposphere and would likely result in high temperatures climbing
into the upper 90s each day and may open the door for our first 100
degree day of the summer. Rain chances would be less likely, but
still not zero as the hotter temperatures would still allow for
airmass thunderstorms during the peak heating hours of the day, the
subsidence would simply limit the coverage to isolated as opposed
to scattered.

At this time went ahead and favored the GFS solution for the latter
half of next week. Kept high temperatures in the mid 90s each day
and limited POPs to 20 percent to account for the ECMWFs influence
of stronger ridging. If the ECMWF verifies will likely have to raise
temperatures in later forecasts and perhaps remove rain chances from
the forecast if subsidence is strong enough to overcome the low
level heat and humidity build up.

Cavanaugh

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     86  67  84  70 /  20  40  70  50
Camden AR         92  74  94  74 /  50  30  10  10
Harrison AR       82  64  80  68 /  10  70  70  60
Hot Springs AR    91  72  91  74 /  20  50  30  30
Little Rock   AR  90  72  90  73 /  20  50  40  30
Monticello AR     90  74  92  74 /  50  30  20  10
Mount Ida AR      91  71  90  73 /  20  50  30  30
Mountain Home AR  82  65  81  68 /  20  50  70  70
Newport AR        87  69  86  72 /  20  30  60  50
Pine Bluff AR     91  73  91  74 /  30  30  30  20
Russellville AR   89  70  88  72 /  10  60  50  40
Searcy AR         89  69  88  72 /  20  40  60  40
Stuttgart AR      91  73  91  75 /  20  40  40  30
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...59 / Long Term...CAVANAUGH
Hazardous weather outlook, Jun 22, 5:03 AM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
503 AM CDT Fri Jun 22 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231015-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
503 AM CDT Fri Jun 22 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible today,
especially over southern Arkansas. An isolated strong to severe
storm will be possible, with damaging winds and large hail the
primary threats. Tonight, another risk of an isolated strong to
severe storm will be possible, moving into Arkansas from the west
and moving southeast across the state. Damaging winds and large
hail will again be the primary threats. Also, potential heavy
rain may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Isolated to scattered showers and thunderstorms are forecast across
northern Arkansas on Sunday, however the chances of severe
weather appears to be low at this time and cloud to ground
lightning and gusty winds are the primary threats.

Isolated thunderstorms are possible during the peak heating hours of
the day Wednesday through Friday. Once again, the threat of severe
weather appears to be very low at this time, and lightning and
strong wind gusts will represent the primary hazards.

Also, as the chance of rain lowers next week, temperatures will
warm back into the 90s. Heat index values will have to be
monitored as they reach the mid to upper 90s to near 100 degrees
in spots.

.Spotter Information Statement...

Spotter activation may be needed today and later tonight to
Saturday, due to the threat of isolated strong to severe storms.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/Cavanaugh

In the hours before

Special weather statement, Jun 22, 5:35 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
535 AM CDT FRI JUN 22 2018

ARZ066-067-221115-
Calhoun AR-Ouachita AR-
535 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN AND EASTERN OUACHITA
COUNTIES UNTIL 615 AM CDT...

At 535 AM CDT, Doppler radar was tracking a strong thunderstorm near
Highland Industrial Park, or 8 miles northeast of Camden, moving
southeast at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Camden...                         Hampton...
Bearden...                        Thornton...
Harrell...                        Highland Industrial Park...
Ellisville...                     Harlow...
Hampton Municipal Airport...      East Camden...
Tinsman...                        Artesian...
Delhi...                          Chambersville...
Eagle Mills...                    Harmony Grove...
Millers Bluff...                  Cross Roads in Ouachita County...
Locust Bayou...                   Warner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3332 9252 3335 9253 3337 9255 3338 9272
      3367 9287 3380 9265 3380 9244 3372 9233
      3369 9232 3360 9233 3355 9231 3353 9232
      3350 9231 3345 9233
TIME...MOT...LOC 1035Z 313DEG 25KT 3367 9275

Cavanaugh
Special weather statement, Jun 22, 6:36 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
636 AM CDT FRI JUN 22 2018

ARZ067-068-221215-
Bradley AR-Calhoun AR-
636 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY AND SOUTHEASTERN CALHOUN
COUNTIES UNTIL 715 AM CDT...

At 636 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hilo, or 12 miles southeast of Hampton, moving southeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Hermitage...                      Harrell...
Ingalls...                        Hilo...
Moro Bay State Park...            Lanark...
Moro Bay...                       Banks...
Artesian...                       Farmville...
Johnsonville...                   Blanchton...
Vick...                           Gravelridge...
Mt Olive in Bradley County...     Marsden...
Jersey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9223 3326 9223 3328 9230
      3326 9232 3330 9235 3327 9244 3332 9246
      3332 9252 3335 9253 3344 9265 3359 9223
      3343 9199 3338 9196 3330 9198 3328 9204
      3321 9208 3321 9213 3317 9214 3316 9217
TIME...MOT...LOC 1136Z 300DEG 27KT 3338 9233

Cavanaugh
Special weather statement, Jun 22, 7:16 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
716 AM CDT FRI JUN 22 2018

ARZ068-221245-
Bradley AR-
716 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BRADLEY COUNTY UNTIL 745
AM CDT...

At 715 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ingalls, or 12 miles northwest of West Crossett, moving southeast at
35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Hermitage...                      Ingalls...
Hilo...                           Moro Bay State Park...
Moro Bay...                       Vick...
Gravelridge...                    Mt Olive in Bradley County...
Marsden...                        Johnsonville...
Blanchton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3317 9217 3321 9218 3321 9223 3326 9223
      3326 9229 3328 9230 3326 9232 3328 9236
      3331 9237 3344 9230 3346 9213 3342 9200
      3338 9196 3335 9199 3330 9198 3330 9200
      3324 9209 3321 9208 3321 9213 3316 9214
TIME...MOT...LOC 1215Z 300DEG 29KT 3329 9216

Cooper
Special weather statement, Jun 22, 7:51 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
751 AM CDT FRI JUN 22 2018

ARZ062-066>068-221330-
Bradley AR-Calhoun AR-Dallas AR-Ouachita AR-
751 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...NORTHERN
CALHOUN...SOUTH CENTRAL DALLAS AND NORTHEASTERN OUACHITA COUNTIES
UNTIL 830 AM CDT...

At 751 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bearden, or 12 miles northeast of Camden, moving southeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hampton...                        Bearden...
Thornton...                       Harrell...
Highland Industrial Park...       Ellisville...
Harlow...                         Hampton Municipal Airport...
East Camden...                    Tinsman...
Amy...                            Chambersville...
Eagle Mills...                    Harmony Grove...
Locust Bayou...                   Hopeville...
Woodberry...                      Millville...
Holly Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3368 9284 3377 9279 3385 9265 3367 9226
      3353 9232 3345 9254
TIME...MOT...LOC 1251Z 304DEG 29KT 3372 9273

Cooper
Special weather statement, Jun 22, 8:24 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
824 AM CDT FRI JUN 22 2018

ARZ066>068-221415-
Bradley AR-Calhoun AR-Ouachita AR-
824 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...CALHOUN
AND SOUTHEASTERN OUACHITA COUNTIES UNTIL 915 AM CDT...

At 822 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hampton, moving southeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible
with this storm. Additionally, very heavy rain may lead to isolated
flash flooding. While the threat for more widespread flash flooding
is low right now, a warning may be needed if the threat increases.

Locations impacted include...
Hampton...                        Harrell...
Highland Industrial Park...       Hilo...
Moro Bay State Park...            Hampton Municipal Airport...
Lanark...                         Moro Bay...
East Camden...                    Banks...
Tinsman...                        Artesian...
Delhi...                          Farmville...
Millers Bluff...                  Locust Bayou...
Gravelridge...                    Woodberry...
Jersey...                         Marsden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3329 9247 3332 9246 3331 9249 3333 9250
      3332 9252 3333 9252 3337 9255 3337 9259
      3336 9261 3351 9275 3363 9273 3369 9252
      3358 9217 3333 9220 3328 9233 3328 9236
      3330 9236 3328 9238 3327 9243
TIME...MOT...LOC 1322Z 305DEG 27KT 3356 9256

Cooper
Special weather statement, Jun 22, 8:28 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
828 AM CDT FRI JUN 22 2018

ARZ068-069-221415-
Bradley AR-Drew AR-
828 AM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY AND
NORTHWESTERN DREW COUNTIES UNTIL 915 AM CDT...

At 827 AM CDT, Doppler radar was tracking strong thunderstorms
between Weeks and Wilmar, or 7 miles northwest of Warren, moving
east at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible
with this storm.

Locations impacted include...
Monticello...                     Warren...
Wilmar...                         Green Hill...
Weeks...                          New Hope in Drew County...
Carmel...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3357 9215 3362 9223 3369 9221 3371 9210
      3370 9198 3372 9197 3370 9167 3356 9172
      3349 9195
TIME...MOT...LOC 1327Z 287DEG 33KT 3369 9217

Cooper

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:50 AM CDTSpecial Weather StatementLZKDallas40 min
Jun 22, 5:35 AM CDTSpecial Weather StatementLZKCalhoun40 min
Jun 22, 5:42 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita48 min
Jun 22, 6:36 AM CDTSpecial Weather StatementLZKBradley39 min
Jun 22, 7:16 AM CDTSpecial Weather StatementLZKBradley29 min
Jun 22, 7:51 AM CDTSpecial Weather StatementLZKCalhoun39 min
Jun 22, 8:24 AM CDTSpecial Weather StatementLZKCalhoun51 min
Jun 22, 8:28 AM CDTSpecial Weather StatementLZKDrew47 min
Jun 22, 8:38 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Ouachita52 min
Jun 22, 9:51 AM CDTSpecial Weather StatementLZKBradley24 min
Jun 22, 10:48 AM CDTFlash Flood WarningLZKBradley, Calhoun, Drew3 hr
Jun 22, 11:43 AM CDTAreal Flood WarningLZKBradley, Calhoun, Ouachita2 hr
Jun 22, 12:59 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita31 min
Jun 22, 1:14 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita31 min
Jun 22, 1:26 PM CDTSevere Thunderstorm WarningLZKDrew49 min
Jun 22, 1:29 PM CDTTornado WarningLZKDrew16 min
Jun 22, 1:31 PM CDTSpecial Weather StatementLZKChicot44 min
Jun 22, 1:43 PM CDTAreal Flood WarningLZKBradley, Drew43 min
Jun 22, 1:45 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun30 min
Jun 22, 2:06 PM CDTSevere Thunderstorm WarningLZKDesha, Drew24 min
Jun 22, 2:13 PM CDTTornado WarningLZKBradley, Calhoun32 min
Jun 22, 2:21 PM CDTFlash Flood WarningLZKBradley, Calhoun3 hr
Jun 22, 2:24 PM CDTFlash Flood WarningLZKBradley, Drew3 hr

Nearby

Flash Flood Warnings in Arkansas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.